Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 62, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 13, 2011, 7:02 PM MDT for Deuel County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2011, 7:02 PM MDT (01:02 UTC)
- Expired
- Jun 13, 2011, 7:49 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Deuel County, NE
The radar
The North Platte radar (KLNX), 185 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 4:24 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 989 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 2803 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
270 WUUS53 KLBF 140102 SVRLBF NEC049-140200- /O.NEW.KLBF.SV.W.0062.110614T0102Z-110614T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 702 PM MDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 800 PM MDT * AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF LODGEPOLE...OR 14 MILES WEST OF CHAPPELL...AND MOVING SOUTHEAST AT 25 MPH. AT 640 PM GOLF BALL SIZE HAIL WAS REPORTED IN SIDNEY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CHAPPELL...INTERSTATE 80 MILE MARKER 80 AND INTERSTATE 80 MILE MARKER 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4122 10261 4122 10246 4100 10226 4100 10262 TIME...MOT...LOC 0101Z 300DEG 23KT 4107 10271 WIND...HAIL 60MPH 1.75IN $$ MASEK
2 follow-up statements
615 WWUS53 KLBF 140117 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 817 PM CDT MON JUN 13 2011 NEC049-140200- /O.CON.KLBF.SV.W.0062.000000T0000Z-110614T0200Z/ DEUEL NE- 717 PM MDT MON JUN 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DEUEL COUNTY UNTIL 800 PM MDT... AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF LODGEPOLE TO LODGEPOLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... CHAPPELL...INTERSTATE 80 MILE MARKER 80 AND INTERSTATE 80 MILE MARKER 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4122 10261 4122 10246 4100 10226 4100 10262 TIME...MOT...LOC 0117Z 300DEG 23KT 4121 10253 4109 10265 WIND...HAIL 70MPH 1.00IN $$ MASEK
071 WWUS53 KLBF 140149 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 849 PM CDT MON JUN 13 2011 NEC049-140159- /O.CAN.KLBF.SV.W.0062.000000T0000Z-110614T0200Z/ DEUEL NE- 749 PM MDT MON JUN 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DEUEL COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4122 10261 4122 10246 4100 10226 4100 10262 TIME...MOT...LOC 0149Z 300DEG 23KT 4111 10229 4099 10242 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:27 PM MDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 13, 2:27 PM MDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT MON JUN 13 2011 .SYNOPSIS... H5 ANALYSIS THIS MORNING...INDICATING A PLETHORA OF DISTURBANCES ACROSS THE WESTERN CONUS...WITH SHORTWAVES NOTED OVER SOUTH CENTRAL CANADA...NERN NEVADA...SO CALIFORNIA...AND SRN BRITISH COLUMBIA. WV IMAGERY THIS AFTN HAS THE SECOND SHORTWAVE TRAVERSING ALONG THE UT/ID BORDER ATTM...WITH THE FOURTH SHORTWAVE PUSHING IN TO WRN WASHINGTON. AT THE SURFACE...DENSE STRATUS HAS PERSISTED ACROSS THE EASTERN HALF OF THE FORECAST AREA TODAY THANKS TO EASTERLY FLOW AND A WEST TRAVELING OUTFLOW BOUNDARY FROM CONVECTION EARLIER THIS MORNING OVR NERN NEBRASKA. DEW POINTS WITHIN THE STRATUS AND ON ITS WRN PERIPHERY...WERE IN THE MID 60S...WHILE DEW POINTS ACROSS THE EASTERN PANHANDLE WERE IN THE LOWER TO MID 50S. TEMPERATURES VARIED WIDELY AT 2 PM CDT...RANGING FROM THE UPPER 60S IN THE STRATUS...TO UPPER 70S/LOWER 80S IN THE EASTERN PANHANDLE. .DISCUSSION... NEAR TERM...TONIGHT THROUGH THURSDAY...FORECAST CHALLENGES IN THE NEAR TERM...CONTINUE TO BE LOCATION AND TIMING OF THUNDERSTORM INITIATION AND ASSOCIATED POPS FOR TONIGHT. DEALING WITH LOCATION...STEEP LAPSE RATES ACROSS THE PANHANDLE...A DRYLINE AND A CLOUD INDUCED TEMPERATURE DISCONTINUITY...SHOULD INITIATE CONVECTION IN THE CENTRAL AND EASTERN PANHANDLE DURING THE 21Z TO 00Z TIME FRAME. WITH ABUNDANT CU FORMING ACROSS SERN WYOMING ATTM...TIMING APPEARS TO BE ON TRACK. BULK SHEAR IS STRONG THROUGH MID EVENING WITH 40 TO 50 KTS OF SHEAR NOTED...HOWEVER IT IS UNIDIRECTIONAL IN NATURE WITH VERY WEAK LOW LEVEL FLOW NOTED. BUFKIT FCST SOUNDINGS ARE INDICATING SPLITTING SUPERCELLS WITH THE LEFT CELL BEING DOMINANT THIS EVENING. LATER TONIGHT...BOWING SEGMENTS ARE INDICATED AS STORMS CONGEAL INTO A LINE. AS FOR THE TORNADO THREAT...AM EXPECTING THIS TO REMAIN CONFINED TO THE PANHANDLE ZONES WHERE STEEP LAPSE RATES AND A STRONG MIXED LAYER WILL RESIDE. FURTHER EAST...A STABLE BOUNDARY LAYER...WITH PREDOMINATELY ELEVATED INSTABILITY IS PRESENT...SO STORMS WILL BE ELEVATED AND CAPABLE OF LARGE HAIL...GIVEN WET BULB ZEROES OF 7000 TO 8500 FT. THIS ACTIVITY WILL LIFT EAST OVERNIGHT...TO BE REPLACED BY A SECOND BATCH OF CONVECTION OVERNIGHT. THIS SECOND BATCH WILL ENTER THE PANHANDLE TOWARD MORNING AND IS ASSOCIATED WITH THE MAIN UPPER LEVEL TROUGH OF LOW PRESSURE...CURRENTLY CROSSING WASHINGTON STATE. AS THIS FEATURE MOVES INTO THE NRN ROCKIES...IT WILL USHER IN A COLD FRONT TUESDAY. WENT AHEAD AND CONTINUED POPS INTO TUESDAY EVENING AS THE DISTURBANCE CROSSES THE NRN ROCKIES. AFTER BENIGN CONDS TUESDAY NIGHT AND WEDNESDAY...A THREAT FOR PRECIPITATION LOOMS INTO WEDNESDAY NIGHT AND THURSDAY. MID LEVEL WAA WILL INCREASE SIGNIFICANTLY AS THE UPPER LEVEL RIDGE RETREATS EAST...ONLY TO BE REPLACED BY AN APPG TROUGH. IN ADDITION TO INCREASED WAA A LOW LEVEL JET > 60 KTS IN THE NAM AND >30 KTS WAS PRESENT IN THE GFS. GIVEN THE LATE INITIATION AND LACK OF LOW LEVEL FOCUS...SILL CONTINUE TO LEAVE THE FCST DRY AT LEAST THROUGH THURSDAY AFTN...UNTIL LOW LEVEL MOISTURE RETURNS. LONG TERM...THURSDAY NIGHT THROUGH SUNDAY... A TROUGH WILL BECOME ESTABLISHED ACROSS THE PACIFIC NORTHWEST...WITH GENERAL SOUTHWEST FLOW ALOFT ACROSS THE AREA TO THE EAST OF THE TROUGH. SEVERAL DISTURBANCES WILL ROTATE NORTHEAST THROUGH THE AREA...AND DAILY CHANCES FOR SCATTERED THUNDERSTORMS WILL RESULT. A NEARLY STATIONARY FRONT WILL ALSO MEANDER ABOUT THE THE CENTRAL PLAINS...ALSO HELPING TO FOCUS CONVECTIVE DEVELOPMENT. MOISTURE WILL BE PLENTIFUL AS WELL...WITH DEW POINTS QUITE HIGH. THIS WILL ALLOW FOR QUITE MILD OVERNIGHT LOWS IN THE 60S...AFTER DAYTIME HIGHS IN THE 80S. UPPER TROUGH MAY BEGIN TO MOVE EAST BY MONDAY...AND HAVE TRENDED TEMPS SLIGHTLY COOLER BY THEN WITH THE POTENTIAL COLD FRONTAL PASSAGE. && AVIATION... STRATUS HAS REALLY HUNG TOUGH TODAY ACROSS CENTRAL AND SOUTHWEST NEBRASKA...THIS IS PARTLY DUE TO SOME REINFORCING COOLER AIR THAT MOVED SOUTHWEST INTO THE AREA FROM THUNDERSTORMS ACROSS NORTHEAST NEBRASKA THIS MORNING. RATHER TOUGH FORECAST...BUT STILL THINK STRATUS WILL EVENTUALLY ERODE LATER THIS AFTERNOON. THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON TO THE WEST...WILL MOVE EAST INTO THE AREA THIS EVENING AND SHOULD HELP MIX THE ATMOSPHERE FURTHER HELPING TO ERODE THE STRATUS. THESE STORMS WILL POSE A RISK OF HAIL AND COULD BE SEVERE. CB HAS BEEN INCLUDED IN BOTH THE KVTN AND KLBF TAFS...AS CONFIDENCE IS NOT HIGH ON A STORM ACTUALLY MOVING DIRECTLY OVER EITHER OF THE TAF SITES. AFTER MIDNIGHT TONIGHT...STRATUS WILL ONCE AGAIN FILL IN AS A VERY MOIST EASTERLY FLOW CONTINUES. && .HYDROLOGY...AT 1 PM CDT...THE STAGE ALONG THE NORTH PLATTE RIVER AT NORTH PLATTE WAS 7.53 FEET. THE RIVER IS EXPECTED TO REMAIN AROUND 7.5 FEET FOR THE REMAINDER OF THE WEEK. SOME INCREASES REMAIN POSSIBLE AND ARE DEPENDENT ON ADDITIONAL RELEASES OF WATER FROM LAKE MCCONAUGHY. AT THIS TIME...NO ADDITIONAL RELEASES ARE EXPECTED THIS WEEK. HIGHWAY 30 REMAINS CLOSED FROM NORTH PLATTE TO MAXWELL...AS THE ROAD BED WAS DAMAGED FROM FLOODING FROM WHITE HORSE CREEK OVER THE PREVIOUS WEEK. .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION...AND LONG TERM...TAYLOR SYNOPSIS...SHORT TERM AND HYDROLOGY...BUTTLER
Hazardous weather outlook, Jun 13, 4:03 PM MDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 503 PM CDT MON JUN 13 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-142215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 503 PM CDT MON JUN 13 2011 /403 PM MDT MON JUN 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS TONIGHT OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL WILL BE THE MAIN SEVERE THREAT...WITH SOME CHANCE OF DAMAGING WIND. TORNADO DEVELOPMENT IS UNLIKELY...BUT CANNOT COMPLETELY BE RULED OUT. FLOODING ALONG THE NORTH PLATTE RIVER IS EXPECTED TO CONTINUE THROUGH THE END OF THE SUMMER. AT THIS TIME...NO ADDITIONAL RISES ARE EXPECTED FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT MOVING SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY...IS EXPECTED TO GENERATE SCATTERED THUNDERSTORMS. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF HIGHWAY 83. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jun 13, 5:20 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 10 S CODY 42.79N 101.25W
06/13/2011 M1.75 INCH CHERRY NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL AND VERY HEAVY RAIN
&&
VAN PELTLocal storm report, Jun 13, 5:52 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TORNADO 35 N MULLEN 42.55N 101.04W
06/13/2011 CHERRY NE TRAINED SPOTTER
TRAINED SPOTTERS REPORTED A TORNADO 11 MILES SOUTH OF
SCHOOLHOUSE LAKE
&&
VAN PELTLocal storm report, Jun 13, 6:33 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 25 S CODY 42.58N 101.25W
06/13/2011 M2.75 INCH CHERRY NE PUBLIC
PUBLIC REPORTED BASEBALL SIZED HAIL WITH HOME WINDOWS
BROKEN
&&
VAN PELTLocal storm report, Jun 13, 6:34 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TORNADO 25 S CODY 42.58N 101.25W
06/13/2011 CHERRY NE PUBLIC
PUBLIC REPORTED A LARGE TORNADO NEAR TAYLOR LAKE
&&
VAN PELTLocal storm report, Jun 13, 6:35 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TORNADO 35 N MULLEN 42.55N 101.04W
06/13/2011 CHERRY NE NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE SPOTTED A STOUT TORNADO BECOMING
RAIN WRAPPED TO HIS WEST ABOUT 12 MILES OR 11 MILES SOUTH
OF SCHOOLHOUSE LAKE
&&
CDCSpecial weather statement, Jun 13, 6:49 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 749 PM CDT MON JUN 13 2011 NEZ094-140130- WESTERN CHERRY NE- 649 PM MDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 730 PM MDT... AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELI...OR 41 MILES EAST OF GORDON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NENZEL... KILGORE... CODY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. SCHULTZ
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:07 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 13, 6:14 PM MDT | Tornado Warning | LBF | Cherry | 31 min |
| Jun 13, 6:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 13, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 29 min |
| Jun 13, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 13, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 13, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 13, 7:46 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 59 min |
| Jun 14, 3:04 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 56 min |
| Jun 14, 3:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 44 min |
| Jun 14, 4:00 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 60 min |
| Jun 14, 4:54 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 51 min |
| Jun 14, 5:59 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.